# SDR SWAA2019110438491

- Difficulty date: October 21, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS. 500C, STR. 8L AT AIR CONDITIONING BRACKET ATTACHMENT.          / REPAIRED FRAME IAW EA.
